Tokyo Journal of Mathematics

A Note on Tropical Curves and the Newton Diagrams of Plane Curve Singularities

Takuhiro TAKAHASHI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For an isolated singularity which is Newton non-degenerate and also convenient, the Milnor number can be computed from the complement of its Newton diagram in the first quadrant by using Kouchnirenko's formula. In this paper, we consider tropical curves dual to subdivisions of this complement for a plane curve singularity, and show that there exists a tropical curve by which we can count the Milnor number. Our formula may be regarded as a tropical version of the well-known formula by the real morsification due to A'Campo and Gusein-Zade.

Article information

Source
Tokyo J. Math., Volume 42, Number 1 (2019), 51-61.

Dates
First available in Project Euclid: 18 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1563436913

Mathematical Reviews number (MathSciNet)
MR3982049

Zentralblatt MATH identifier
07114900

Subjects
Primary: 14T05: Tropical geometry [See also 12K10, 14M25, 14N10, 52B20]
Secondary: 52B20: Lattice polytopes (including relations with commutative algebra and algebraic geometry) [See also 06A11, 13F20, 13Hxx] 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]

Citation

TAKAHASHI, Takuhiro. A Note on Tropical Curves and the Newton Diagrams of Plane Curve Singularities. Tokyo J. Math. 42 (2019), no. 1, 51--61. https://projecteuclid.org/euclid.tjm/1563436913


Export citation

References

  • N. A'Campo, Singularities and Related Knots, Note by W. Gibson and M. Ishikawa, unpublished.
  • Y. Ganor, Enumerating cuspidal curves on toric surfaces, arXiv:1306.3514v1.
  • S. M. Gusein-Zade, Intersection matrices for certain singularities of functions of two variables, Funct. Anal. Appl. 8 (1974), 10–13.
  • I. Itenberg, G. Mikhalkin and E. Shustin, Tropical Algebraic Geometry, Second Edition, Oberwolfach Seminars Volume 35, 2009.
  • A. G. Kouchnirenko, Polyédres de Newton et nombres de Milnor, Invent. Math. 32 (1976), 1–31.
  • H. Markwig, T. Markwig and E. Shustin, Tropical curves with a singularity in a fixed point, Manuscripta Math. 137 (2012), no. 3–4, 383–418.
  • G. Mikhalkin, Enumerative tropical algebraic geometry in $\mathbb{R}^2$, J. Amer. Math. Soc. 18 (2005), 313–377.
  • J. Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, 1968.
  • M. Oka, Introduction to Plane Curve Singularities. Toric Resolution Tower and Puiseux Pairs, Progress in Mathematics 283 (2009), 209–245.
  • E. Shustin, Critical points of real polynomials, subdivisions of Newton polyhedra and topology of real algebraic hypersurfaces, Amer. Math. Soc. Transl. (2), 173 (1996), 203–223.
  • E. Shustin, A tropical approach to enumerative geometry, Algebra i Analiz 17 Issue 2 (2005), 170–214.